Tests of uniformity for sets of lotto numbers

Subscribe to email list

Please select the email list(s) to which you wish to subscribe.

You are here

Tests of uniformity for sets of lotto numbers

TitleTests of uniformity for sets of lotto numbers
Publication TypeJournal Article
Year of Publication1993
AuthorsJoe, H
JournalStatistics & Probability Letters
Volume16
Pagination181-188
Date PublishedFEB 19
ISSN0167-7152
AbstractChi-square test statistics for tests of uniformity of margins for distributions of k-tuples, such as those arising in sets of lotto numbers, are derived. The commonly-used formula SIGMA(i)(O(i) - E(i)2 /E(i) is not appropriate in this setting. Discussion of motivation and application of the test statistics are also mentioned.
DOI10.1016/0167-7152(93)90141-5